# SDR DALA2021092805859

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 74,546 hours, 28,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:604. CORRECTIVE ACTION: REATTATCHED EXIT SIGN COVER AT 2R DOOR. OPS CK NML. (1960935)
